Volume 7, Issue 1 (6-2007)                   IJPR 2007, 7(1): 23-29 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. Rahimi, F. Shahbazi. Delocalization of elastic waves in disorder harmonic chain with random distribution of force constants. IJPR. 2007; 7 (1) :23-29
URL: http://ijpr.iut.ac.ir/article-1-89-en.html

Abstract:   (7377 Views)

Using inverse participation ratio and level statistics analysis, we investigate the localization of the natural modes of a disordered harmonic chain in which the force constants are distributed randomly without correlation as well as with long-range power-law (c ( l ) ~ l-y )  correlation. We find that for a specific value of correlation exponent the localized modes turn to be extended.

Full-Text [PDF 489 kb]   (1286 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف